MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC Transducer X7-2t; ULTRASOUND

PHILIPS ULTRASOUND, INC Transducer X7-2t; ULTRASOUND
Model Number 989605414121
Health Effect - Clinical Codes Abrasion (1689); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A field service representative went to the customer site and tested all of their x7-2t model transducers.All x7-2t model transducers passed testing, no product malfunction was identified, and no transducer return is anticipated.Since the transducer passed testing and is not being returned, no additional evaluation can be performed.
 
Event or Problem Description
A customer reported an incident where a patient sustained an injury during an examination with an x7-2t model transducer.Upon completion of a transesophageal exam, a gastrointestinal scope was used to identify blood on the esophageal wall.Further investigation by the customer found the patient had received an abrasion to their esophagus.The injury was treated topically and no additional medical intervention was required.

Brand Name
Transducer X7-2t
Common Device Name
ULTRASOUND
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key8667057
Report Number3019216-2019-00024
Device Sequence Number1968469
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number989605414121
Device Lot NumberB1FHCD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;